# SDR 2008UALA06344

- Difficulty date: November 1, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 71,779 hours, 11,644 cycles
- Engine: Pwa PW4060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FUSELAGE DAMAGE FROM STA 1131 TO 1175 STRINGERS 18R TO 20R.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED REPAIR DOUBLER TRIPLER AND FILLER REPAIR.
